# SDR SWIA201437218

- Difficulty date: April 5, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT LOWER BS 202 WEB AT OTBD SIDE OF BRAKE CABLE.  C-CHECK, REPAIRED FS 202 BULKHEAD WEB IAW REO.
